Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Scanty flow during periods, weight gain, increasing breast size, weakness, mood swings, taking Amcard AT. Cause?

i am 42 yrs old and recently my periods are not with satisfactory flow. have put on 6 kgs in 5 months, with breast size increasing drastically, have started medication prescribed by doctor due to hyertension Amcard AT legs my legs feel weak and head heavy. I get irritated very soon and don t feel like doing anything or talk even...... pls help
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Harpreet,

Your symptoms may be related to your peri-menopausal age now. Please relax; there is no need to worry.

Follow my suggestions below:

1. Check your thyroid status- it may be the cause for you to put on weight.

2. Keep a good control of your blood pressure.

3. Exercise regularly and eat healthy.

4. Indulge in your hobbies.

5. Do yoga and meditation.

You should be fine soon.

All the best.

Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor